# SDR 2LCF2019041750001

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N538LA
- Make and model: Boeing 767316
- Aircraft serial: 34628
- Aircraft time: 50,076 hours, 25,942 cycles
- Engine: Ge CF680C2B6F
- Engine time: 48,268 hours, 8,754 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: CFL7017D
- Condition: Defective
- Location: Fuel System
- Part time: 13,937 hours, 3,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF INDICATE MESSAGE ON THE EICAS FOR RH ENGINE FUEL FILTER, THE CREW CARRIED OUT THE PROCEDURES IN THE CABIN TO BE ABLE TO RETURN TO DEPARTURE. ONCE THE AIRCRAFT WAS FOUND ON THE PLATFORM, IT WAS MOVED TO THE HANGAR AND  WORKSHOP MADE TESTS TO CONFIRM THE FAILURE OF THE RT FUEL FILTER AND  DIFFERENTIAL PRESSURE SWITCH.   CHANGED THE RH FUEL FILTER AND DIFFERENTIAL PRESSURE SWITCH.
